# SDR SWAA000495

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3330020
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ELECTRICAL SMELL AT ROW 2 ABC..   FOUND SIDEWALL LIGHT BALLAST INOP, DEFERRED PER MEL AND LATER ON AT PHX.  REMOVED AND REPLACED SIDEWALL LIGHT BALLAST PER MM.
